Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

KC31's Blog

  • entries
    173
  • comments
    132
  • views
    41517

Day 125 - Side effect golour!

KC31

260 views

Yesturday I took it really easy and skipped the gym....It looks like today will be the same thing...I am hurting EVERYWHERE! I feel really stiff and my joint pain is BAD. I think the last time I felt this way was in month 2 of my accutane treatment. ;)

I'm not sure why I've been having such a hard time this week with the side effects....Maybe month 5 will be just like month 1 and 2....Maybe my body has had enough? .... :wall:

I also have another pimple brewing on my chin....It doesn't feel like it will be a big pimple, but I still have to count it...so right now in month 5 I've had 2 small pimples so far. My derm wanted me to go an entire month without a blemish...so that's out the window....

I'm praying that my side effects go away, or diminish by the end of the week.... :think:



0 Comments


Recommended Comments

There are no comments to display.

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×